Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Taming codimension three embeddings


Author: T. B. Rushing
Journal: Bull. Amer. Math. Soc. 75 (1969), 815-820
DOI: https://doi.org/10.1090/S0002-9904-1969-12307-4
MathSciNet review: 0245015
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. W. Berkowitz, Piecewise linear approximations of homeomorphisms, Notices Amer. Math. Soc. 15 (1968), 731.
  • 2. R. H. Bing, Stable homeomorphisms on E, Notices Amer. Math. Soc. 10 (1963), 666.
  • 3. M. M. Cohen, A general theory of relative regular neighborhoods, Trans. Amer. Math. Soc. 136 (1969), 189-229. MR 248802
  • 4. E. H. Connell, Approximating stable homeomorphisms by piecewise linear ones, Ann. of Math. (2) 78 (1963), 326-338. MR 154289
  • 5. W. B. R. Lickorish, The piecewise linear unknotting of cones, Topology 4 (1965), 67-91. MR 203736
  • 6. T. B. Rushing, Taming embeddings of certain polyhedra in codimension three, Trans. Amer. Math. Soc. (to appear). MR 250316
  • 7. L. Siebenmann and J. Sondow, Some homeomorphic spheres that are combinatorially distinct, Comment. Math. Helv. 41 (1967), 261-272. MR 214082


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12307-4

American Mathematical Society